# SDR CA960808002

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Bracket
- Part number: LW18759
- Condition: Broken
- Location: Eng Attachment
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECITON, BRACKET WAS FOUND BROKEN AT ENGINE ATTACHMENT POINT.
